# SDR SWIA202162128

- Difficulty date: September 7, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N778SK
- Make and model: Cndair CL600*
- Aircraft serial: 10242
- Aircraft time: 42,773 hours, 27,599 cycles
- System (JASC): 2700 · Flight Control System
- Part: None
- Condition: Failed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

# 2 RUDDER PCU FAILED BACKLASH    (C-CHECK RO 10/30/2021)   REMOVED FAILING AND INSTALLED NEW / SERVICEABLE PCU AT RUDDER NO. 2 POSITION WITH NEW ATTACHING HARDWARE. OPS CHECK GOOD - REF CRJ700 AMM 27-23-01-400-801 A01. COMPLIED WITH TASK CARD 27-320-1001-SKY.
